MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archives francaises de pediatrie · 1991

[Transitory acute kidney insufficiency and insulin-dependent after treatment of kala-azar with pentamidine and N-methylglucamine antimony].

Morin D, Dumas M L, Valette H, Dumas R

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Azotemia and diabetes mellitus are now well-known adverse reactions associated with Pentamidine treatment, especially since its prescription in case of Pneumocystis carinii pneumonia. We report the case of a 2 year-old boy, treated for kala-azar with pentamidine and N-methyl glucamine antimoniate who developed adverse effects, characterized by a nephrotic syndrome associated with the classic acute tubular necrosis, and transient diabetes mellitus.

Для цитирования: Morin D, Dumas M L, Valette H, Dumas R. [Transitory acute kidney insufficiency and insulin-dependent after treatment of kala-azar with pentamidine and N-methylglucamine antimony].. Archives francaises de pediatrie. 1991.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.